# SDR 99ZZZX3865

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 3210 · Main Landing Gear
- Part: Catcher
- Part number: 1172428111
- Condition: Worn
- Location: Left Door
- Part time: 530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATCHER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
